MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC THERMAX BLOOD WARMER; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

VANTIVE US HEALTHCARE LLC THERMAX BLOOD WARMER; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 955516
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a "contaminate" was observed in the port tubing of a thermax blood warmer disposable, described as "clear port has paper shred inside".This was identified prior to use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
G1: device manufacturer address 1: parc d'activitis des treize vents.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h6, h11.H11: the device was received, and a photograph of the sample was provided for evaluation.Visual inspection of the photo did not identify any relevant product deviation.The visual inspection of the actual sample confirmed the presence of pieces of paper inside the female luer lock connector, the tube, and the pouch.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The observed paper particulate was consistent with the color coded batch record for the reported lot.The cause was determined to be related to the manufacturing process.Both nonconformance and corrective/preventive action records were opened to address this issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
THERMAX BLOOD WARMER
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
ECM - LIDER SAS
see h11
92 rue des treize vents
montrevel-en-bresse 01340
FR   01340
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24136367
Report Number1416980-2026-00307
Device Sequence Number14816616
Product Code KDI
UDI-Device Identifier07332414123932
UDI-Public07332414123932
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K190910
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number955516
Device Lot Number24L06
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown